# SDR JJBA20180312001

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 38,499 hours, 22,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT LT FORWARD LOWER FAIRING INOP. REMOVED AND REPLACED NR 1 BATTERY CHARGER ASSY FOR EMERGENCY LIGHTS. OPS CHECK FAILED. FOUND BROKEN/CHAFFED WIRE. REPAIRED BY SPLICING. OPS CHECK SAT.
